# SDR SWAA2023090587614

- Difficulty date: August 9, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (5 EA) 2023-477806<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (3 EA) I.A.W B737-700 AMM-33-51-15-400-802;[02] TASK COMPLETED
